# SDR SWAA2023062048222

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 500-500D<[01] VERIFIED APPLICABILITY SRM 53-30-53-0I-2 FOR IDENTIFICATION  AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION IAW SRM 51-10-02. ON FWD CARGO BAY TO SIDEWALL SUPPORT LBL 21 BS 500+14 EVALUATED BLENDED AREA L=1.00' W=0.800'  ORIGINAL THICKNESS 0.040' PER BAC 1496-444 REMAINING 0.030' LOSS 0.010'; MAX MAT REMOVED 0.004' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS 1738 S/N: UNKNOWN DUE: 10/2023;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AND NEW SPLICE FROM BS427 TO BS500D LBL 21 WL 156 IAW SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 143A7500 MATERIAL USED BAC1496-444#7075T62 LOT: 1524635-1 OK TO TREAT AND PRIME ON NEW FLOOR TO SIDEWALL SUPPORT AND NEW SPLICE;[05] VERIFIED CORRECTIVE ACTION 4; OK TO TREAT AND PRIME.;[06] TREATED AND PRIMED REPAIR SPLICE AND SIDEWALL SUPPORT ANGLE PER SRM 51-20-01 AND PRIMER SOPM 20-41-02 OK TO INSTALL REPAIR SPLICE;[07] VERIFIED CORRECTIVE ACTION 6 OK TO INSTALL REPAIR SPLICE GIVEN;[08] INSTALLED REPAIR SPLICE BETWEEN BS 480 TO BS 500 LBL 21 WL 156 AT L/H FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-6 ALL STEPS COMPLETED;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED THE MEASUREMENT TABLE.
